# SDR DALA2024021302016

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,527 hours, 32,202 cycles
- System (JASC): 7603 · Power Lever
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Thrust Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3119 - ATO - AT 40KTS DUE TO A MOMENTARY #2 THRUST LEVER ANGLE SENSOR FAULT. CORRECTIVE ACTION: DEFERRED TLA SENSOR PER MEL 76-11-01. LATER REPLACED #2 THRUST CONTROL MODULE.
